Journal of Symbolic Logic

Finding generically stable measures

Pierre Simon

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

This work builds on previous papers by Hrushovski, Pillay and the author where Keisler measures over NIP theories are studied. We discuss two constructions for obtaining generically stable measures in this context. First, we show how to symmetrize an arbitrary invariant measure to obtain a generically stable one from it. Next, we show that suitable sigma-additive probability measures give rise to generically stable Keisler measures. Also included is a proof that generically stable measures over o-minimal theories and the p-adics are smooth.

Article information

Source
J. Symbolic Logic, Volume 77, Issue 1 (2012), 263-278.

Dates
First available in Project Euclid: 20 January 2012

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1327068702

Digital Object Identifier
doi:10.2178/jsl/1327068702

Mathematical Reviews number (MathSciNet)
MR2951640

Zentralblatt MATH identifier
1247.03055

Citation

Simon, Pierre. Finding generically stable measures. J. Symbolic Logic 77 (2012), no. 1, 263--278. doi:10.2178/jsl/1327068702. https://projecteuclid.org/euclid.jsl/1327068702


Export citation

References

  • Ehud Hrushovsk, Anand Pillay, and Pierre Simon Generically stable and smooth measures in NIP theories, Submitted.
  • Ehud Hrushovski, Ya'acov Peterzil, and Anand Pillay Groups, measures, and the NIP, Journal of the American Mathematical Society, vol. 21(2008), no. 2, pp. 563–596.
  • Ehud Hrushovski and Anand Pillay On nip and invariant measures, Journal of the European Mathematical Society, vol. 13(2011), pp. 1005–1061.
  • H. Jerome Keisler Measures and forking, Annals of Pure and Applied Logic, vol. 34(1987), no. 2, pp. 119–169.
  • Saharon Shelah Classification theory for elementary classes with the dependence property–-a modest beginning, Scientiae Mathematicae Japonicae, vol. 59(2004), no. 2, pp. 265–316, Special issue on set theory and algebraic model theory.
  • Pierre Simon Distal and non-distal theories,2011.
  • Itaï Ben Yaacov Continuous and random vapnik-chervonenkis classes, Israel Journal of Mathematics, vol. 173(2009), pp. 309–333.
  • –––– Transfer of properties between measures and random types, in preparation,2009.